# SDR CALA0400419

- Difficulty date: April 25, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- Aircraft time: 50,471 hours, 24,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT, GALLEY AND FWD ENTRY EMERGENCY LIGHTS FAILED TO ILLUMINATE DURING TEST.  REPLACED BATTERY CHARGER AND PACK PER AMM 33-53-00.
